# SDR C2XA09CL038

- Difficulty date: April 9, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 22,777 hours, 16,970 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 17,127 hours, 15,445 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23069438
- Part serial: MM119410
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 17,127 hours, 15,445 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SB AE3007A-72-368 ON THE NR 1 ENGINE A CRACK INDICATION OF THE 2ND STAGE HIGH PRESSURE TURBINE WHEEL WAS FOUND WHILE PERFORMING THE ULTRASOUND INSPECTION.  THE NR 1 ENGINE WAS REPLACED.
